CSpace
代数体函数的因子分解
杨重骏1; 郑建华2
1992
Source Publication数学年刊a辑
ISSN1000-8314
Volume001Issue:005Pages:573
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37544
Collection中国科学院数学与系统科学研究院
Affiliation1.香港科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
杨重骏,郑建华. 代数体函数的因子分解[J]. 数学年刊a辑,1992,001(005):573.
APA 杨重骏,&郑建华.(1992).代数体函数的因子分解.数学年刊a辑,001(005),573.
MLA 杨重骏,et al."代数体函数的因子分解".数学年刊a辑 001.005(1992):573.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨重骏]'s Articles
[郑建华]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨重骏]'s Articles
[郑建华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨重骏]'s Articles
[郑建华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.